# SDR ASAA2017112822740

- Difficulty date: November 28, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 42,082 hours, 12,640 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 131192
- Condition: Failed
- Location: Apu
- Part time: 1,254 hours, 2,299 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING APU START. APU DID NOT START. GROUNDED - YES. VERIFIED APU WILL NOT ACCELERATE PAST 12% DURING START. REMOVED & REPLACED APU IGNITION EXCITER. OPS CHECK NORMAL, REF B737-800 FIM 49-40 TASK 805 & AMM 49-41-31-000-801, 49-41-31-400-801, & 49-11-00-860-801.
